# SDR EC3R200300002

- Difficulty date: April 25, 2003
- Submitted: April 25, 2003
- Operation: General aviation
- Aircraft: N142H
- Make and model: Cessna 172A
- Aircraft serial: 47245
- Aircraft time: 137 hours, 58 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stud
- Part number: 613132421
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNSCHEDULED INSPECTION IT WAS NOTED THAT THE PASSENGER SEAT ATTACHMENT STUD WAS CRACKED AT THE LOBE. A REPLACEMENT STUD WAS PROCURED AND INSTALLED AND UPON TORQUING THIS STUD TO THE SPECIFIED VALUE IT ALSO CRACKED. A RANDOM INSPECTION OF OTHER G-IV AIRCRAFT AT THIS FACILITY REVEALED CRACKED SEAT STUDS AS WELL. A TOTAL OF TWELVE (12) SEAT STUDS WERE FOUND TO BE CRACKED IN THIS SPECIFIC AIRCRAFT.
